Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 30, Number 4
HTML articles powered by AMS MathViewer

Some non-linear problems in approximation
Dunham Jackson PDF
Trans. Amer. Math. Soc. 30 (1928), 621-629
Second-order differential systems with integral and $k$-point boundary conditions
William M. Whyburn PDF
Trans. Amer. Math. Soc. 30 (1928), 630-640
Analytic functions of hypercomplex variables
P. W. Ketchum PDF
Trans. Amer. Math. Soc. 30 (1928), 641-667
Concerning limiting sets in abstract spaces
R. G. Lubben PDF
Trans. Amer. Math. Soc. 30 (1928), 668-685
Riesz summability for double series
Florence M. Mears PDF
Trans. Amer. Math. Soc. 30 (1928), 686-709
The inverse problem of the calculus of variations in higher space
David R. Davis PDF
Trans. Amer. Math. Soc. 30 (1928), 710-736
Types of motion of the gyroscope
A. H. Copeland PDF
Trans. Amer. Math. Soc. 30 (1928), 737-764
The invariant integral and the inverse problem in the calculus of variations
Thomas H. Rawles PDF
Trans. Amer. Math. Soc. 30 (1928), 765-784
The projective differential geometry of systems of linear homogeneous differential equations of the first order
Ernest P. Lane PDF
Trans. Amer. Math. Soc. 30 (1928), 785-796
The behavior of a boundary value problem as the interval becomes infinite
W. E. Milne PDF
Trans. Amer. Math. Soc. 30 (1928), 797-802
The second derivative of a polygenic function
Edward Kasner PDF
Trans. Amer. Math. Soc. 30 (1928), 803-818
Diophantine equations in division algebras
Ralph G. Archibald PDF
Trans. Amer. Math. Soc. 30 (1928), 819-837
On the degree of approximation to an analytic function by means of rational functions
J. L. Walsh PDF
Trans. Amer. Math. Soc. 30 (1928), 838-847
Existence and oscillation theorems for non-linear differential systems of the second order
William M. Whyburn PDF
Trans. Amer. Math. Soc. 30 (1928), 848-854
Errata: “A symbolic theory of formal modular covariants” [Trans. Amer. Math. Soc. 24 (1922), no. 4, 286–311; 1501227]
Olive C. Hazlett PDF
Trans. Amer. Math. Soc. 30 (1928), 855
Errata: “On the irregular cases of the linear ordinary difference equation” [Trans. Amer. Math. Soc. 30 (1928), no. 3, 507–541; 1501443]
C. Raymond Adams PDF
Trans. Amer. Math. Soc. 30 (1928), 855